Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Derivations on commutative Banach algebras


Author: A. Khosravi
Journal: Proc. Amer. Math. Soc. 84 (1982), 60-64
MSC: Primary 46J05
MathSciNet review: 633278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a commutative Banach algebra with radical $ R$ and $ D$ be a derivation on $ A$. If $ K = \{ x \in R:\;{\text{for every }}n \geqslant 1,\;{D^n}x \in R\} $, then $ DA \subseteq R$ if and only if $ K$ is closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05

Retrieve articles in all journals with MSC: 46J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633278-9
Article copyright: © Copyright 1982 American Mathematical Society